# SDR C2XA08IA226

- Difficulty date: October 16, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 10,564 hours, 5,935 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: False Activation
- Location: Lavatory
- Part time: 10,564 hours, 10,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAW FLIGHT 2703 DURING CRUISE THE CREW REPORTED A LAV SMOKE INDICATION ON EICAS.  THE ACFT RETURNED TO IAW WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT WITH NO EVIDENCE OF SMOKE FOUND, R&R THE LAV SMOKE DETECTOR.  OPS CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
